Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 16, 2011, 10:31 PM EDT for McIntosh County, Georgia. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 10:31 PM EDT (02:31 UTC)
- Expired
- Jun 16, 2011, 11:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
County McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 109 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:52 PM EDT | HAIL 0.75 | Shellman Bluff, GA | BROADCAST MEDIA RELAYED PUBLIC REPORT OF DIME SIZE HAIL. |
| Jun 16, 11:02 PM EDT | TSTM WND DMG | 4 Wnw Ridgeville, GA | DISPATCH CENTER REPORTED TREES DOWN ON HWY 251 NEAR THE BEND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1660 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS52 KCHS 170231
SVRCHS
GAC191-170330-
/O.NEW.KCHS.SV.W.0110.110617T0231Z-110617T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1031 PM EDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 1130 PM EDT
* AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR COX...MOVING EAST AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
COX...TOWNSEND...DARIEN...EULONIA...RIDGEVILLE...CARNIGAN...
MERIDIAN...CRESCENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3131 8136 3129 8142 3133 8144 3135 8151
3143 8161 3147 8162 3151 8166 3165 8125
3161 8119 3154 8118 3154 8117 3148 8119
3140 8125 3137 8124 3137 8127 3131 8125
3129 8129
TIME...MOT...LOC 0231Z 272DEG 18KT 3141 8159
$$
JAQ3 follow-up statements
325
WWUS52 KCHS 170256
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1056 PM EDT THU JUN 16 2011
GAC191-170330-
/O.CON.KCHS.SV.W.0110.000000T0000Z-110617T0330Z/
MCINTOSH GA-
1056 PM EDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR MCINTOSH COUNTY...
AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DARIEN...OR ABOUT OVER DARIEN...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACKBEARD
ISLAND...CARNIGAN...COX...CRESCENT...DARIEN...EULONIA...MERIDIAN...
PINE HARBOR...RIDGEVILLE...SAPELO ISLAND...SHELLMAN BLUFF...
TOWNSEND...VALONA AND WOLF ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT. WEATHER CONDITIONS WILL RAPIDLY DETERIORATE AS STORMS
APPROACH. SEEK SHELTER IN A STURDY BUILDING...MOVE TO AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3131 8136 3129 8142 3133 8144 3135 8151
3143 8161 3147 8162 3151 8166 3165 8125
3161 8119 3154 8118 3154 8117 3148 8119
3140 8125 3137 8124 3137 8127 3131 8125
3129 8129
TIME...MOT...LOC 0256Z 272DEG 18KT 3141 8144
$$
JAQ323
WWUS52 KCHS 170312
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1112 PM EDT THU JUN 16 2011
GAC191-170330-
/O.CON.KCHS.SV.W.0110.000000T0000Z-110617T0330Z/
MCINTOSH GA-
1112 PM EDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR EASTERN MCINTOSH COUNTY...
AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SHELLMAN BLUFF...OR ABOUT 14 MILES NORTHEAST OF
DARIEN...MOVING EAST AT 30 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACKBEARD
ISLAND...CARNIGAN...CRESCENT...DARIEN...MERIDIAN...PINE HARBOR...
RIDGEVILLE...SAPELO ISLAND...SHELLMAN BLUFF...VALONA AND WOLF ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TREES WERE REPORTED DOWNED IN DARIEN WITH THIS STORM. IF YOU ARE IN
THE PATH OF THE STORM...SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3133 8144 3134 8148 3159 8141 3164 8123
3160 8119 3155 8119 3154 8117 3148 8119
3140 8125 3137 8124 3137 8127 3131 8125
3129 8129 3131 8139 3129 8142
TIME...MOT...LOC 0312Z 255DEG 25KT 3155 8128
$$
JAQ615
WWUS52 KCHS 170329
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1129 PM EDT THU JUN 16 2011
GAC191-170339-
/O.EXP.KCHS.SV.W.0110.000000T0000Z-110617T0330Z/
MCINTOSH GA-
1129 PM EDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCINTOSH COUNTY WILL
EXPIRE AT 1130 PM EDT...
AT 1129 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OFFSHORE AND OUT OF THE WARNED
AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3133 8144 3134 8148 3159 8141 3164 8123
3160 8119 3155 8119 3154 8117 3148 8119
3140 8125 3137 8124 3137 8127 3131 8125
3129 8129 3131 8139 3129 8142
TIME...MOT...LOC 0329Z 255DEG 25KT 3158 8115
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:13 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 16, 8:13 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 813 PM EDT THU JUN 16 2011 .SYNOPSIS... WEAK HIGH PRESSURE WILL SET UP OVER THE ATLANTIC...WHILE A COLD FRONT STALLS TO THE NORTH OF THE FORECAST AREA THROUGH THE WEEKEND. THIS FRONT WILL EITHER DRIFT INTO THE AREA EARLY NEXT WEEK OR DISSIPATE IN THE VICINITY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... WATER VAPOR IMAGERY DEPICTS A CLOSED UPPER LEVEL LOW TRACKING EAST ACROSS THE NORTHERN OHIO VALLEY AND SOUTHERN GREAT LAKES REGION THIS EVENING...WITH A SHEAR AXIS EXTENDING SOUTHWARD ACROSS THE CAROLINAS AND INTO CENTRAL GEORGIA. AT THE SURFACE...ATLANTIC HIGH PRESSURE PREVAILS WITH A LEE SIDE TROUGH IN PLACE ACROSS THE MIDLANDS OF SOUTH CAROLINA. CONVECTION HAS DEVELOPED ALONG THE BASE OF THE SHEAR AXIS ACROSS SOUTHERN GEORGIA...WHERE SURFACE BASED INSTABILITY IS MAXIMIZED. SOME OF THESE STORMS COULD SHIFT NORTH OF THE ALTAMAHA RIVER DURING THE REMAINDER OF THE EVENING PROVIDING THE BEST POTENTIAL FOR ANY CONVECTION WITHIN THE FORECAST AREA. HOWEVER...THE LOCAL 4KM RF SHOWS SOME CONVECTION FIRING ACROSS PARTS OF INLAND SOUTHEAST SOUTH CAROLINA TOWARD MIDNIGHT IN RESPONSE TO THE APPROACHING SHEAR AXIS...WITH THE CONVECTION THEN SPREADING TOWARD THE COAST DURING THE EARLY OVERNIGHT HOURS. ANY LINGERING SHOWER AND THUNDERSTORM ACTIVITY SHOULD DISSIPATE OR MOVE OFFSHORE BY LATE TONIGHT. IMPRESSIVE SMOKE FROM NUMEROUS FIRES IN FAR SOUTHERN GEORGIA IS ALREADY IMPACTING PORTIONS OF TATTNALL...LONG AND MCINTOSH COUNTIES. NOAA HYSPLIT INDICATES THE SMOKE SPREADING A BIT FARTHER NORTH TOWARD THE SAVANNAH RIVER DURING THE OVERNIGHT HOURS. HAVE INDICATED AREAS OF SMOKE IN THE GRIDS FOR THESE AREAS THOUGH THE NIGHT AS A RESULT. A BIT CONCERNED THAT VISIBILITIES WILL BECOME REDUCED IN THE SMOKE AS THE INVERSION STRENGTHENS SO THIS WILL BE SOMETHING TO MONITOR THROUGH THE NIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... THE UPPER LOW OVER THE GREAT LAKES WILL CONTINUE TO TRACK TOWARD THE NORTHEAST COAST THROUGH FRIDAY...WITH HEIGHTS ALOFT STEADILY BUILDING ACROSS THE REGION THROUGH THE WEEKEND. MODELS CONTINUE TO SUGGEST SEVERAL WEAK DISTURBANCES PASSING OVER THE AREA THROUGH SUNDAY...HOWEVER...THE UPPER RIDGE COULD REDUCE COVERAGE OF PRECIPITATION. THUS...WILL STILL MAINTAIN PERIODS OF SLIGHT CHANCE POPS FRIDAY THROUGH SUNDAY...ESPECIALLY DURING THE FAVORED TIMES OF AFTERNOON AND EARLY EVENING. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH SUNDAY WITH MID TO UPPER 90S EXPECTED FOR MOST AREAS. SOME INLAND AREAS ACROSS SOUTHEAST GEORGIA COULD EVEN BRIEFLY REACH 100 DEGREES IN THE AFTERNOON. AREAS ALONG THE BEACHES WILL GENERALLY REMAIN IN THE UPPER 80S. ALL RECORDS APPEAR TO BE SAFE AT THIS POINT...HOWEVER IF CLOUD COVERAGE ALONG THE SEA BREEZE AND SHORTWAVE ENERGY DOES NOT MATERIALIZE...THEN KCHS AND KSAV COULD POSSIBLY REACH RECORD HIGHS OVER THE NEXT SEVERAL DAYS. MOST AREAS AWAY FROM THE COAST WILL LIKELY SEE HEAT INDICES TOUCH 100 TO 102 DEGREES DURING THE PEAK HEATING TIME PERIODS. DO NOT EXPECT ANY HEAT ADVISORIES WILL BE NECESSARY AT THIS TIME...BUT WILL HAVE TO CLOSELY MONITOR THIS AS A FEW ISOLATED AREAS COULD SEE HEAT INDICES CLIMB A DEGREE OR TWO HIGHER. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... UPPER RIDGING ACROSS THE SOUTHERN PLAINS AND WESTERN GULF OF MEXICO WILL CONTINUE TO STRETCH INTO THE SOUTHEAST STATES INTO EARLY NEXT WEEK. FORECAST MODELS HINT THAT THE LINGERING FRONT TO THE NORTH AND ITS ASSOCIATED WAVE OF LOW PRESSURE WILL ATTEMPT TO SLIP SOUTH TOWARD THE FORECAST AREA BY EARLY NEXT WEEK...EITHER DISSIPATING OVER THE REGION OR PULLING INTO THE ATLANTIC WATERS. DETAILS OF THESE SYNOPTIC SCALE FEATURES ARE STILL REPRESENTED DIFFERENTLY BETWEEN MID RANGE MODEL SOLUTIONS...AND WILL CONTINUE TO FORECAST JUST SLIGHT CHANCE POPS THROUGH WEDNESDAY FOR THE CLIMATOLOGICALLY FAVORED AFTERNOON/EVENING HOURS. TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED PERIOD...WITH HIGHS GENERALLY IN THE LOW TO MID 90S AWAY FROM THE COAST AND LOWS IN THE LOW 70S EACH NIGHT. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... VFR CONDITIONS WILL PREVAIL THROUGH 00Z SATURDAY AT KCHS AND KSAV. THERE IS SOME POTENTIAL FOR SMOKE FROM WILDFIRES ACROSS SOUTHEAST GEORGIA AND NORTHERN FLORIDA TO IMPACT KSAV LATER TONIGHT ACCORDING TO THE NOAA HYSPLIT MODEL. AS THE NOCTURNAL INVERSION STRENGTHENS...VISIBILITIES COULD GET REDUCED TO MVFR LEVELS OR LOWER AT TIMES. FOR NOW THE KSAV TAF INDICATES VISIBILITIES OF 6SM IN SMOKE FROM 08-13Z. EXTENDED AVIATION OUTLOOK...WILL MONITOR SMOKE FROM WILDFIRES ACROSS SOUTHEAST GEORGIA AND NORTHERN FLORIDA...WHICH COULD REDUCE VSBY AT TIMES THROUGH THE WEEKEND. && .MARINE... FAIRLY TRANQUIL CONDITIONS ON THE WATERS ATTM. OVERNIGHT SURGE OF WINDS OF 15-20 KNOTS WILL RESULT IN AN INCREASE OF SEAS...BUT THEY SHOULD REMAIN WELL BELOW 5 FEET. A MAINLY SOUTH TO SOUTHWESTERLY FLOW WILL PREVAIL ACROSS THE WATERS AS ATLANTIC SURFACE RIDGE LINGERS INTO THE WEEKEND. NOCTURNAL SURGES OF 15 TO 20 KNOTS ARE LIKELY AT TIMES EACH NIGHT WITH SOME LOCAL ENHANCEMENTS NEAR THE LAND/SEA INTERFACE EACH AFTERNOON. PREVAILING SOUTH TO SOUTHWESTERLY FLOW WILL AID IN BUILDING SEAS OVER THE WEEKEND. GENERALLY HAVE 2 TO 4 FOOT SEAS THROUGH THIS PERIOD...HOWEVER SOME 5 FOOT SEAS ARE POSSIBLE ACROSS THE FAR OUTER WATERS. && .TIDES/COASTAL FLOODING... TIDAL DEPARTURES ARE STARTING TO INCREASE AND IT APPEARS THAT TIDE LEVELS COULD ONCE AGAIN EXCEED 7.0 FT MLLW AT CHARLESTON HARBOR AT THE TIME OF HIGH TIDE THIS EVENING. THEREFORE...A COASTAL FLOOD ADVISORY WILL BE ISSUED FOR THE SOUTHERN SOUTH CAROLINA COAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT FOR SCZ048>052. MARINE...NONE. && JAQ
Hazardous weather outlook, Jun 16, 8:26 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 826 PM EDT THU JUN 16 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047-052-171000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 826 PM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ048>051-171000- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 826 PM EDT THU JUN 16 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 9:36 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 936 PM EDT THU JUN 16 2011 GAZ138-170200- INLAND LIBERTY- 936 PM EDT THU JUN 16 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY COUNTY THROUGH 1000 PM EDT... AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR FORT STEWART...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... FLEMINGTON...FORT STEWART...HINESVILLE...MCINTOSH AND CROSSROADS... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PEA SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL APPLIANCES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3189 8140 3170 8147 3187 8172 3198 8167 TIME...MOT...LOC 0136Z 295DEG 15KT 3190 8162
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:36 PM EDT | Special Weather Statement | CHS | Liberty | 24 min |
| Jun 16, 10:48 PM EDT | Special Marine Warning | CHS | 117 min | |
| Jun 16, 11:45 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 17, 12:43 AM EDT | Special Weather Statement | CHS | McIntosh | 32 min |
| Jun 17, 1:04 AM EDT | Special Marine Warning | CHS | 116 min | |
| Jun 17, 1:11 AM EDT | Special Weather Statement | CHS | McIntosh | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.